| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.Its important to note that the customer indicated that the device had fallen off of the crash cart; however it was not known if the fall happened before or after the reported power issue.Internal inspection of the device did find cracks in the upper housing and a slightly warped battery well.However, during our investigation no issues were found with powering the device.No battery was returned as part of the investigation.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device would not power up.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.